DSpace width= university logo mark
Japanese | English 

KURA > B. 理工学域・研究域/理工学部/自然科学研究科 > b10. 学術雑誌掲載論文 > 1.査読済論文(理) >

全文を表示する

ファイル 記述 サイズフォーマット
sarw1.pdf240.02 kBAdobe PDF
見る/開く
タイトル: Representations of O(N) spin models by self-avoiding random walks
著者: Ito, K. R.
Kugo, T.
Tamura, Hiroshi link image link image
田村, 博志
発行日: 1997年 2月
出版社(者): Springer Berlin
引用: Communications in Mathematical Physics 183 (3), pp. 723-737
雑誌名: Communications in Mathematical Physics
ISSN: 0010-3616
rights: The Original version is avaible at www.Springerink.com
巻: 183
号: 3
開始ページ: 723
終了ページ: 737
抄録: We establish that correlation functions of classical lattice spin models can be represented by series expansions in terms of self-avoiding random walks. Using this, we get new upper bounds of critical temperatures of the O(.V) symmetric classical Heisenberg models.
URI: http://hdl.handle.net/2297/1769
関連URI: http://dx.doi.org/10.1007/s002200050049
資料種別: Journal Article
版表示: author
出現コレクション:1.査読済論文(理)

このアイテムを引用あるいはリンクする場合は次の識別子を使用してください。 http://hdl.handle.net/2297/1769

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください